# SDR USAA2011062000002

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 9,033 hours, 2,711 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0252
- Condition: Low Pressure
- Location: R4 Door
- Part time: 9,033 hours, 2,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EES - PHX-LAX - R4 DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00.
